# SDR ZP7A2017050500001

- Difficulty date: May 2, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N45FG
- Make and model: Lear 36LEAR
- Aircraft serial: 36010
- Aircraft time: 14,647 hours, 7,688 cycles
- Engine: Garrtt TFE7313
- Engine time: 10,668 hours, 7,704 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Part time: 10,668 hours, 7,704 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AT FL400, NOTICED THAT THE ENGINE SYNC WAS NOT WORKING.  NOTICED THAT NEITHER ENGINE WOULD DEVELOP FULL AND/OR NORMAL POWER FOR THE CONDITIONS. THE RIGHT ENGINE ALSO STARTED SURGING TO THE POINT THAT IT WAS NOTICEABLE THROUGH THE AIRFRAME. WITH THE FUEL COMPUTERS OFF, THE SURGING STOPPED, WERE NOT ABLE TO MAINTAIN MACH .71 AT ALTITUDE AS IT KEPT DETERIORATING. SWITCHED CONTROLLERS, DECLARED AN EMERGENCY. LANDED WITHOUT INCIDENT.
